Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
what is your heart rate now?
do you have any other medical issues like hyperthyroidism or excessive anxiety ?
these can also affect heart rate.
amlodipine can cause palpitation symptoms in some patients.
ramipril can cause low potassium levels in some patients.
My heart rate is 90 at the moment
No other medical conditions
that is a bit fast.
if that is at rest, you should see your doctor and get an EKG and get blood testing to check your thyroid hormone levels.
to check for hyperthyroidism which can cause fast heart rate.
what is your normal resting heart rate?
It's been between 60 and 70 for the last month since I have just been on Ramipril. The I started taking Amlodipine only today
you shouldn't worry.
but you should see your doctor for a follow up appointment.
and get blood work to check your thyroid hormone levels
are you having any chest pain or shortness of breath?
some doctors would recommend that you go to the ER for evaluation sooner.
No chest pain or shortness of breath. Will this heart rate settle in a day or so or should I go to my doctor asap
keep checking your heart rate at rest and document over the next few days.
it might take a few days to get in to see your primary care doctor.
that is good you don't have chest pain and shortness of breath.
the more you worry, the higher your heart rate goes as well.
I would make the next available appointment to see your primary care doctor
good luck to you
let me know if you have other questions.
if done, please leave positive feedback below the chat box.
we only get credit for helping clients after positive feedback.
you are welcome
is my website if you need to reach me again.
thanks for using JustAnswer.com
do you see the ratings area below?
you might have to scroll down to see the ratings area below.